Header

UZH-Logo

Maintenance Infos

On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants


Beliakova, Anna; Chen, Qi; Le, Thang (2014). On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants. Quantum Topology, 5(1):99-141.

Abstract

We prove that the SU.(2) Witten-Reshetikhin-Turaev invariant of any 3-manifold with any colored link inside at any root of unity is an algebraic integer. As a byproduct, we get a new proof of the integrality of the SO.(3) Witten-Reshetikhin-Turaev invariant for any 3-manifold with any colored link inside at any root of unity of odd order.

Abstract

We prove that the SU.(2) Witten-Reshetikhin-Turaev invariant of any 3-manifold with any colored link inside at any root of unity is an algebraic integer. As a byproduct, we get a new proof of the integrality of the SO.(3) Witten-Reshetikhin-Turaev invariant for any 3-manifold with any colored link inside at any root of unity of odd order.

Statistics

Citations

Altmetrics

Downloads

32 downloads since deposited on 30 Sep 2014
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2014
Deposited On:30 Sep 2014 14:02
Last Modified:08 Dec 2017 07:16
Publisher:EMS European Mathematical Society
ISSN:1664-073X
Publisher DOI:https://doi.org/10.4171/QT/48

Download

Download PDF  'On the integrality of Witten-Reshetikhin-Turaev 3-manifold invariants'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 301kB
View at publisher